Well yesterday I put a call in to the new endo. A few wks ago i seen her and after going back and forth she upped my dose from 50 to alternating days 50-75 because my TSH was up to almost 4 again so she claims i was unmedicated but wanted to try just adding 1 or 2 pills of my already taken 50 at the end of the week.... i didn't think that was enough. Before you jump all over that one ladies lol, FYI as i stated wks ago. I went from feeling good to hyper symptoms on 75. WE do not know if it was too much T4 for me, too big of a dose going from no meds and sick for so long and right into T4, the generic and maybe it was side effects kicking in? Because after some months they had to put me on name brand synthroid because the generic Levo was giving me headaches daily and stomach nauseousness to recap or maybe I just don't handle more than a small dose of T4 well! So I gave a call to see if she would call in some Cytomel. Never called back yesterday like they said they would, waited all day. Today i called at lunch and i was told dr doesn't think it is a good idea because you had anxiety and palpitations before. She claims T3 causes that. I said no I was on too much T4 which caused that but i have been experiencing hypo symptoms on the lower doses. So finally after a song and dance they said they would call it in. I called back to make sure it was name brand as i didn't want to take the chance doing bad on this generic either. Pharmacy had no record of it called in this afternoon and called again at 6:30 still nothing! I called the dr office and of course gone till monday! How convenient! I am super Mad! She was suppose to call in a dose of 5 to try and she wanted to have me keep her posted on symptoms. She also insisted that I drop back down to 50 of synthroid once i start 5 of cytomel. My question everyone is what do you think? If my TSh was tactically at 4 on 50 synthroid, with or without the new add in I thought I should stay on the alternating. The T3 would make my T3 go up but would not effect my TSH and T4 correct? And I think that is total crap about T3 giving palpitations unless you are on too much, No????
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.